# SDR ASOA03044

- Difficulty date: February 6, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO ATL FROM DAL, APPROXIMATELY 5,000 FT AND 250 KIAS, THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE.  THE CREW SELECTED AN 8 DEGREE FLAP SETTING WITH NO NOTABLE FLAP CHANGE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE RE-RIGGED BOTH BRAKE POSITION SENSOR UNITS, RESET AND RAN THE FLAPS THROUGH FIFTEEN CYCLES.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
